AMS eContent Search Results
Matches for: msc=(13B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information   
View Article: PDF

[2] David Eisenbud. An algebraic approach to the topological degree of a smooth map. Bull. Amer. Math. Soc. 84 (1978) 751-764. MR 0494226.
Abstract, references, and article information   
View Article: PDF

[3] Satoshi Suzuki and Jun-ichi Nishimura. Higher differential algebras of discrete valuation rings. Bull. Amer. Math. Soc. 80 (1974) 865-867. MR 0376646.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1